Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Loose motions, contractions. On zanocin. Further?

For last 2 months I am having lose motions frequently and feel very uncomfortable when I move out of the house because you never know when you have to go the toilet.After lunch or food intake I face this problem from last 1.5 months.I had taken some medicine like Zanocin for about 5 days and was okay for about a week but again the occasional diarrhea started, I ALWAYS HAVE feeling that i need to go to the toilet. It is really bothering me.I had travelled by train and contracted somekind of infection which just wouldn t go.Please tell me something about my food intake discipline - i enjoy eating rich and spicy food and drink normal water.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthCare Magic

Hope you are doing good. Loose Motion could be viral or bacterial. Viral loose motion have specific incubation period and wont respond to antibiotics like zanocin or any. while your loose motion will respond to antibiotics if it bacterial. you should proper medicine for few days like.

Probitics ( with different trade names amybact , gutcare , smecta etc)
ORS ( Hi-light R etc )
and you can add Zanocin.
You should avoid spicy oily food for few days. Eat soft diet use yougurt , fruits like banana etc. you should also do go through few lab investigations like stool culture , Serum Electrolytes . Keey an close eye on your hydration level in case of dehydration visit near by hospital for re-hydration.

I hope have answered your query, feel free to ask if you have any query. wish you good health. Regards
Answered: Sat, 3 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor